Penultimate Approximation for Hill's Estimator
S. Cheng and
L.F.M. de Haan ()
Additional contact information
S. Cheng: Peking University
L.F.M. de Haan: Erasmus University Rotterdam
No 99-062/4, Tinbergen Institute Discussion Papers from Tinbergen Institute
Abstract:
We prove that the probability distribution of Hill's estimator can be betterapproximated by a series of appropriate gamma distributions than by the limitingnormal distribution.
Date: 1999-08-11
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://papers.tinbergen.nl/99062.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:tin:wpaper:19990062
Access Statistics for this paper
More papers in Tinbergen Institute Discussion Papers from Tinbergen Institute Contact information at EDIRC.
Bibliographic data for series maintained by Tinbergen Office +31 (0)10-4088900 ().